Alert archive / Mississippi / River Flood Advisories in 2009
River Flood Advisory 21, NWS Jackson, MS
NWS Jackson, MS issued this river flood advisory at Oct 30, 2009, 11:53 PM CDT for Issaquena County, Washington County, Mississippi; East Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 11:53 PM CDT (04:53 UTC)
- Expired
- Nov 1, 2009, 10:32 AM CST
- In force
- 36 hr
- Issued by
- NWS Jackson, MS
Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River near Greenville (GEEM6).
- Action stage
- 36 ft
- Minor stage
- 48 ft
- Moderate stage
- 52 ft
- Major stage
- 57 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07265455, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS84 KJAN 310453
FLSJAN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE JACKSON, MS
1153 PM CDT FRI OCT 30 2009
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD
ADVISORY FOR THE MISSISSIPPI RIVER...
MISSISSIPPI RIVER NEAR ARKANSAS CITY AFFECTING CHICOT...DESHA...
BOLIVAR AND WASHINGTON COUNTIES
MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST
CARROLL...ISSAQUENA AND WASHINGTON COUNTIES
MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES
MISSISSIPPI RIVER AT NATCHEZ AFFECTING CONCORDIA...ADAMS AND
WILKINSON COUNTIES/PARISHES
SYNOPSIS...
A VERY SLOW MOVING FRONTAL SYSTEM HAS DUMPED 3 TO 6 INCHES OF
RAINFALL ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LOUISIANA
TO MISSOURI. THE LOWER OHIO RIVER AT CAIRO WILL CREST 4 FEET
ABOVE FLOOD STAGE. THE ARKANSAS RIVER WILL ALSO RISE SHARPLY.
THE LOWER MISSISSIPPI RIVER AT ARKANSAS CITY AND GREENVILLE
WILL RISE TO 4 FEET BELOW FLOOD STAGE. VICKSBURG WILL RISE TO
WITHIN 3 1/2 FEET OF FLOOD STAGE WHILE NATCHEZ WILL RISE TO
WITHIN A HALF FOOT OF FLOOD STAGE.
ARC017-041-MSC011-151-011053-
/O.NEW.KJAN.FL.Y.0020.091031T0453Z-091101T1632Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
THE MISSISSIPPI RIVER NEAR ARKANSAS CITY.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 32.5 FEET ON TUESDAY
NOVEMBER 10TH.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
LOWER MISSISSIPPI RIVER
ARKANSAS CITY 37 25.4 FRI 11 PM 25.5 26.1 26.7 32.5 11/10
$$
ARC017-LAC035-MSC055-151-011052-
/O.NEW.KJAN.FL.Y.0021.091031T0453Z-091101T1632Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
THE MISSISSIPPI RIVER NEAR GREENVILLE.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 37.1 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 44.0 FEET WEDNESDAY
NOVEMBER 11TH.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
LOWER MISSISSIPPI RIVER
GREENVILLE 48 37.1 FRI 11 PM 37.4 38.2 39.0 44.0 11/11
$$
LAC065-107-MSC021-063-149-011052-
/O.NEW.KJAN.FL.Y.0022.091031T0453Z-091101T1632Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 32.0 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 39.5 FEET THURSDAY NOVEMBER
12TH.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
LOWER MISSISSIPPI RIVER
VICKSBURG 43 32.0 FRI 11 PM 32.6 33.9 34.9 39.5 11/12
$$
LAC029-MSC001-157-011052-
/O.NEW.KJAN.FL.Y.0023.091031T0453Z-091101T1632Z/
/NTZM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1153 PM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR
THE MISSISSIPPI RIVER AT NATCHEZ.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 41.1 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.5 FEET SATURDAY
NOVEMBER 14TH.
* IMPACT...AT 48.0 FEET...CARTHAGE POINT ROAD BECOMES IMPASSABLE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
LOWER MISSISSIPPI RIVER
NATCHEZ 48 41.1 FRI 11 PM 41.1 42.6 43.9 47.5 11/14
$$1 follow-up statement
000
WGUS84 KJAN 311617
FLSJAN
FLOOD ADVISORY
NATIONAL WEATHER SERVICE JACKSON, MS
1117 AM CDT SAT OCT 31 2009
...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
MISSISSIPPI RIVER NEAR ARKANSAS CITY AFFECTING CHICOT...DESHA...
BOLIVAR AND WASHINGTON COUNTIES
MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST
CARROLL...ISSAQUENA AND WASHINGTON COUNTIES
MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES
MISSISSIPPI RIVER AT NATCHEZ AFFECTING CONCORDIA...ADAMS AND
WILKINSON COUNTIES/PARISHES
SYNOPSIS...
A VERY SLOW MOVING FRONTAL SYSTEM DUMPED 3 TO 6 INCHES OF
RAINFALL ALONG AND WEST OF THE MISSISSIPPI RIVER FROM LOUISIANA
TO MISSOURI. THE LOWER OHIO RIVER AT CAIRO WILL CREST 4 FEET
ABOVE FLOOD STAGE. THE ARKANSAS RIVER WILL ALSO RISE SHARPLY.
THE LOWER MISSISSIPPI RIVER AT ARKANSAS CITY AND GREENVILLE
WILL RISE TO 4 FEET BELOW FLOOD STAGE. VICKSBURG WILL RISE TO
WITHIN 3 1/2 FEET OF FLOOD STAGE WHILE NATCHEZ WILL RISE TO
WITHIN A HALF FOOT OF FLOOD STAGE.
ARC017-041-MSC011-151-011632-
/O.CON.KJAN.FL.Y.0020.000000T0000Z-091101T1632Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009
THE FLOOD ADVISORY CONTINUES FOR
THE MISSISSIPPI RIVER NEAR ARKANSAS CITY.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET WEDNESDAY NOVEMBER 11TH.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
LOWER MISSISSIPPI RIVER
ARKANSAS CITY 37 26.1 SAT 10 AM 28.1 29.9 30.9 33.5 WED 11/11
$$
ARC017-LAC035-MSC055-151-011632-
/O.CON.KJAN.FL.Y.0021.000000T0000Z-091101T1632Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009
THE FLOOD ADVISORY CONTINUES FOR
THE MISSISSIPPI RIVER NEAR GREENVILLE.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 37.9 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 44.5 FEET THURSDAY NOVERMBER 12TH.
* IMPACT...AT 45.0 FEET...BOTTOMLAND NEAR THE RIVER IS FLOODED.
* IMPACT...AT 44.5 FEET...ROAD TO BUNGE CORPORATION GRAIN ELEVATORS IS
UNDER WATER.
* IMPACT...AT 42.0 FEET...FLOODING IS OCCURRING AROUND LAKE FERGUSON.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
LOWER MISSISSIPPI RIVER
GREENVILLE 48 37.9 SAT 10 AM 39.5 41.3 42.5 44.5 THU 11/12
$$
LAC065-107-MSC021-063-149-011632-
/O.CON.KJAN.FL.Y.0022.000000T0000Z-091101T1632Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009
THE FLOOD ADVISORY CONTINUES FOR
THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL SUNDAY MORNING.
* AT 11:00 AM SATURDAY THE STAGE WAS 32.7 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 39.5 FEET FRIDAY NOVEMBER 13TH.
* IMPACT...AT 40.0 FEET...SEVERAL ROADS IN THE LONG LAKE AND CHICKASAW
BAYOU COMMUNITIES ARE INUNDATED.
* IMPACT...AT 39.0 FEET...BEGIN CLOSING FIRST FLOOD GATE AT THE
VICKSBURG WATERFRONT.
* IMPACT...AT 36.5 FEET...WATER BEGINS TO AFFECT THE LONG LAKE
COMMUNITY.
* IMPACT...AT 35.0 FEET...SEVERAL THOUSAND ACRES OF FARM,
AGRICULTURAL, AND BOTTOM LAND FLOODS. IN THE YAZOO BACKWATER AREA
NORTH OF THE CITY, HUNTING CAMPS AND FORESTED LAND BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
LOWER MISSISSIPPI RIVER
VICKSBURG 43 32.7 SAT 11 AM 34.0 35.6 37.2 39.5 FRI 11/13
$$
LAC029-MSC001-157-011632-
/O.CON.KJAN.FL.Y.0023.000000T0000Z-091101T1632Z/
/NTZM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1117 AM CDT SAT OCT 31 2009
THE FLOOD ADVISORY CONTINUES FOR
THE MISSISSIPPI RIVER AT NATCHEZ.
* UNTIL SUNDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 41.5 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.5 FEET SUNDAY NOVEMBER 15TH.
* IMPACT...AT 48.0 FEET...CARTHAGE POINT ROAD BECOMES IMPASSABLE.
* IMPACT...AT 47.0 FEET...WATER BEGINS TO ENTER THE FORMER BELWOOD
GOLF COURSE AND CARTHAGE POINT ROAD AREA SOUTH OF NATCHEZ.
* IMPACT...AT 45.0 FEET...WATER UNDER SOME BUILDINGS AROUND FORT
ADAMS, MISSISSIPPI.
* IMPACT...AT 44.0 FEET...SOME CAMPS AND MOST ACCESS ROADS FLOODED
ALONG LAKE MARY.
* IMPACT...AT 43.0 FEET...WATER IS OVER THORNBURG LAKE ROAD IN THE
AREA KNOWN AS ANNAS BOTTOM NORTH OF NATCHEZ. ALSO, LAKE MARY ROAD
IS UNDER WATER.
* IMPACT...AT 38.0 FEET...LOWLANDS ALONG THE RIVER IN AREAS NOT
PROTECTED BY LEVEES BEGIN TO FLOOD. SOME OF THESE AREAS CONTAIN OIL
AND GAS WELLS ON BOTH SIDES OF THE RIVER, BUT ARE NOT AFFECTED
UNTIL HIGHER STAGES.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
LOWER MISSISSIPPI RIVER
NATCHEZ 48 41.5 SAT 10 AM 42.8 44.2 45.3 47.5 SUN 11/15
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood advisory went out at Oct 30, 10:21 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Oct 30, 10:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1021 PM CDT FRI OCT 30 2009 .UPDATED...MINOR EWD ADJUSTMENT TO POPS AND WORDING IN ZONE PACKAGE FOR LATEST RADAR TRENDS AS COLD FRONT HAS MOVED COMPLETELY INTO AL TO THE EAST OF OUR CWFA. MAY STILL SEE SOME BRIEF HEAVY DOWNPOURS UP TO ABOUT ONE HALF INCH BUT OTHERWISE...COOLER AND DAMP CONDITIONS SHOULD PERSIST UNTIL JUST PRIOR TO SUNRISE BEFORE DRIER AIR STARTS TO GAIN THE UPPER HAND FROM W TO E. BACK EDGE OF DEEPER LEVEL MOISTURE COMING THROUGH WRN LA ONLY MOVING EWD AT 20 MPH SO CLEARING NOT LIKELY UNTIL MID-LATE SATURDAY MORNING. TEMPS HAVE STABILIZED IN THE 50-55F RANGE DURING THE EVENING AND SHOULD DIP INTO THE 46-49F RANGE EARLY SATURDAY. A GORGEOUS STRETCH OF DRY SEASONAL WEATHER EXPECTED FOR AT LEAST NEXT FIVE DAYS. UPDATES HAVE BEEN SENT./40/ AVIATION...POST FRONTAL BAND OF STEADY RAINFALL WITH POCKETS OF HEAVY DOWNPOURS WILL KEEP WIDESPREAD MVFR CONDITIONS OCCASIONALLY LOWERING TO IFR AT TIMES. ANTICIPATE RAIN CONTINUING IN MOST AREAS THROUGH ABOUT 07-09Z...ALTHOUGH GRADUALLY LESSENING IN INTENSITY FROM W TO E. WINDS NWLY 6-10KTS IN PLACE AS THE FRONT WELL E OF THE TAF SITES. PATCHY MVFR SHALLOW FOG COULD FORM FOR PORTIONS OF NERN LA/SERN AR 10-14Z IN THE MORNING. OTHERWISE...CLEARING WILL TAKE PLACE GRADUALLY SATURDAY ONCE THE THE UPPER TROUGH MOVES THROUGH THE REGION WITH CLEARING SKIES AND NORTHERLY WINDS AROUND 5-10KTS. EXTENDED VFR CONDITIONS WILL FOLLOW FOR MUCH OF THE NEXT WEEK. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 67 44 67 / 75 4 0 0 MERIDIAN 53 66 39 69 / 98 19 0 0 VICKSBURG 45 69 44 67 / 64 1 0 0 HATTIESBURG 53 70 41 70 / 99 17 0 0 NATCHEZ 47 67 43 67 / 67 0 0 0 GREENVILLE 47 64 45 66 / 35 1 0 0 GREENWOOD 48 64 43 67 / 68 2 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Oct 30, 6:54 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 654 PM CDT FRI OCT 30 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>045-047>050-053>056-059>063-010000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE- 654 PM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ANY RISK FOR ADDITIONAL LOCALLY HEAVY RAINFALL WILL END BY MIDNIGHT AND THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ031-039-046-051-052-057-058-064>066-072>074-010000- LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 654 PM CDT FRI OCT 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY LOCAL DOWNPOURS UP TO ONE INCH MAY OCCUR THROUGH MIDNIGHT THEN THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Oct 30, 6:15 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 615 PM CDT FRI OCT 30 2009 MSZ074-302340- FORREST MS- 615 PM CDT FRI OCT 30 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 30 TO 40 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MCLAURIN AT 615 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY. BK
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:13 PM CDT | River Flood Warning | JAN | Yazoo | 4 days |
| Oct 30, 11:53 PM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Oct 30, 11:53 PM CDT | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Oct 30, 11:53 PM CDT | River Flood Advisory | JAN | Adams, Wilkinson | 36 hr |
Nearby
River Flood Advisories in Mississippi, 2009River Flood Advisories in Louisiana, 2009River Flood Advisories in Arkansas, 2009Every river flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.